# SDR SWAA2022022275313

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 32,604 hours, 14,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE LOW / [01] REMOVED AND REPLACED AFT SERVICE DOOR SLIDE PER AMM 25-66-01 AND   MT725-61-06-AS REF MT FOR PART NUMBER AND SERIAL NUMBER ON
